In my 13 treatments of cytoxan I was never nauseated once, but I was premedicated with Zofran & solumedrol. After my treatments, I remember being wheeled into the house, right up to the kitchen table for dinner. My mother was living with us at the time (took care of me while husband worked during the day), & she would have dinner waiting. Never missed a meal in 9 months of chemo. Fortunately I was thin then, that was before all of the steroid pounds came on! I doubt you will experience any nausea, but do be careful not to overdo it physically, that still is poison they are putting into your body…
I know that my daughters nausea is most likely caused by autoimmune and her neuromuscular specialist believes so too. She takes 1ml of zofran daily and she never mentions it anymore. He said keep in mind that there are nerves in your stomach and bowel that can cause nausea and constipation and that seems logical to me.
I too battle nausea constantly, since it hit my digestive system, and the nerves controlling the stomach no longer work, and pills must be used to “dump” the stomach.
I am allergic to the anti-nausea class of drugs, “Phenothiazines”, which include Compazine and Phenergan, the most common anti-naisea drugs.
So, I use Tigan, which helps me greatly, and when that doesn’t work, I use Zofran, which is used for people who get nausea from Chemotherapy.
Hope this might help,